# SDR SWAA2016021649113

- Difficulty date: January 7, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT EXTERNAL SKIN CRACKED, AT INBD EDGE LOWER SURFACE.  REPAIRED SKIN IAW SRM.
